# SDR AALA20101114LHR01

- Difficulty date: November 14, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 77,748 hours, 12,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 4196936
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER LOOSE AT SEAT 20A.  REPLACED LENS AT OVERWING DOOR.  OPS CHECK NORMAL.
